Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wishfulthinkin

accutane and butt acne :(

Recommended Posts

K this is really embarrassing but I'm wondering what would cause a sudden outbreak of butt acne...lol. I've never had a problem with acne in this area at all until recently (a few months ago) and have had acne for almost 17 years now. I read online that accutane can cause this.

I've also just recently started birthcontrol again so I'm not sure if it could be that. All I know is that I hate it!!! It's so annoying.

They tend to be rather deep and painful and take a long time to go away.

Can anyone shed some light please :)

Thanks and no jokes please.

Share this post


Link to post
Share on other sites

Believe it or not the problem for me was my chair, basically it was a really hard and uncomfortable and I'd sit on it for hours at a time.

I think since accutane makes your skin so sensitive, even sitting on a hard chair can bring about butt acne lol.

Share this post


Link to post
Share on other sites

im getting it too and the scars take forever to fade! they dont scar like the ones on my face. they itch as well which makes it worse-.-

Share this post


Link to post
Share on other sites

I had the same problem and it went on for months. It just came out of the blue one day and vanished just as mysteriously as it came. Try exfoliating and using a body wash with salicylic acid. Good luck. :)

Share this post


Link to post
Share on other sites
Hello everyone!
Thank you for sharing your experiences. The things you guys wrote years ago are helping a lot of people.
It's 2014 and I'm very very sad because of the same problem: I'm taking Accutane(3rd month) and i´m getting butt "acne". Please can you help me? Did you remember the name of the medication your doctor gave you?
Héctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×